VOL. 20 · NO. 2 | June, 1949
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 20 (2), (June, 1949)
No abstract available
Articles
Abraham Wald
Ann. Math. Statist. 20 (2), 165-205, (June, 1949) DOI: 10.1214/aoms/1177730030
Richard Otter
Ann. Math. Statist. 20 (2), 206-224, (June, 1949) DOI: 10.1214/aoms/1177730031
Paul R. Halmos, L. J. Savage
Ann. Math. Statist. 20 (2), 225-241, (June, 1949) DOI: 10.1214/aoms/1177730032
Frank E. Grubbs
Ann. Math. Statist. 20 (2), 242-256, (June, 1949) DOI: 10.1214/aoms/1177730033
John E. Walsh
Ann. Math. Statist. 20 (2), 257-267, (June, 1949) DOI: 10.1214/aoms/1177730034
Herman Chernoff
Ann. Math. Statist. 20 (2), 268-278, (June, 1949) DOI: 10.1214/aoms/1177730035
H. J. Godwin
Ann. Math. Statist. 20 (2), 279-285, (June, 1949) DOI: 10.1214/aoms/1177730036
No abstract available
P. Erdos
Ann. Math. Statist. 20 (2), 286-291, (June, 1949) DOI: 10.1214/aoms/1177730037
No abstract available
Notes
Kosaku Yosida
Ann. Math. Statist. 20 (2), 292-296, (June, 1949) DOI: 10.1214/aoms/1177730038
No abstract available
Aryeh Dvoretzky
Ann. Math. Statist. 20 (2), 296-299, (June, 1949) DOI: 10.1214/aoms/1177730039
K. S. Banerjee
Ann. Math. Statist. 20 (2), 300-304, (June, 1949) DOI: 10.1214/aoms/1177730040
No abstract available
John M. Howell
Ann. Math. Statist. 20 (2), 305-309, (June, 1949) DOI: 10.1214/aoms/1177730041
No abstract available
John W. Tukey
Ann. Math. Statist. 20 (2), 309-311, (June, 1949) DOI: 10.1214/aoms/1177730042
Max A. Woodbury
Ann. Math. Statist. 20 (2), 311-313, (June, 1949) DOI: 10.1214/aoms/1177730043
No abstract available
Z. W. Birnbaum, H. S. Zuckerman
Ann. Math. Statist. 20 (2), 313-316, (June, 1949) DOI: 10.1214/aoms/1177730044
News
Ann. Math. Statist. 20 (2), 317-320, (June, 1949) DOI: 10.1214/aoms/1177730045
No abstract available
Ann. Math. Statist. 20 (2), 321-324, (June, 1949) DOI: 10.1214/aoms/1177730046
No abstract available
Ann. Math. Statist. 20 (2), 324, (June, 1949) DOI: 10.1214/aoms/1177730047
No abstract available
S. B. Littauer
Ann. Math. Statist. 20 (2), 325-326, (June, 1949) DOI: 10.1214/aoms/1177730048
No abstract available
Laws
Ann. Math. Statist. 20 (2), 327-330, (June, 1949) DOI: 10.1214/aoms/1177730049
No abstract available
Ann. Math. Statist. 20 (2), 330-331, (June, 1949) DOI: 10.1214/aoms/1177730050
No abstract available
Back Matter
Ann. Math. Statist. 20 (2), (June, 1949)
No abstract available
Back to Top